Issue
Math. Model. Nat. Phenom.
Volume 16, 2021
Reviews in mathematical modelling
Article Number 25
Number of page(s) 15
DOI https://doi.org/10.1051/mmnp/2021017
Published online 21 April 2021
  1. J.H.P. Dawes and M.O. Souza, A derivation of Hollingís type I, II and III functional responses in predator-prey systems. J. Theoret. Biol. 327 (2013) 11–22. [Google Scholar]
  2. D.T. Dimitrov and H.V. Kojouharov, Complete mathematical analysis of predator-prey models with linear prey growth and Beddington-DeAngelis. Appl. Math. Comput. 162 (2005) 523–538. [Google Scholar]
  3. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equation of Second Order. Springer-Verlag, Berlin (2001). [Google Scholar]
  4. N.S. Goel and S.C. Maitra, On the Volterra and other nonlinear models of interacting populations. Rev. Modern Phys. 43 (1971) 231–276. [Google Scholar]
  5. Y. Jia, A sufficient and necessary condition for the existence of positive solutions for a prey-predator system with Ivlev-type functional response. Appl. Math. Lett. 24 (2011) 1084–1088. [Google Scholar]
  6. Y. Jia, J. Wu and H.-K. Xu, Positive solutions for a predator-prey interaction model with Hollings-type functional response and diffusion. Taiwan. J. Math. 15 (2011) 2013–2034. [Google Scholar]
  7. Y. Jia, J. Wu and H.-K. Xu, Positive solutions of a Lotka-Volterra competition model with cross-diffusion. Comput. Math. Appl. 68 (2014) 1220–1228. [Google Scholar]
  8. Y. Jia and P. Xue, Effects of the self- and cross-diffusion on positive steady states for a generalized predator-prey system. Nonlinear Anal. Real World Appl. 32 (2016) 229–241. [Google Scholar]
  9. W. Ko and K. Ryu, A qualitative study on general Gause-type predator-prey models with constant diffusion rates. J. Math. Anal. Appl. 344 (2008) 217–230. [Google Scholar]
  10. J. Leray and J. Schauder, Topologie et équations fonctionnelles. Ann. Sci. École Norm. Sup. 51 (1934) 45–78. [Google Scholar]
  11. C.-S. Lin, W.-M. Ni and I. Takagi, Large amplitude stationary solutions to a chemotaxis system. J. Differ. Equ. 72 (1988) 1–27. [Google Scholar]
  12. Y. Lou, W.-M. Ni and S. Yotsutani, On a limiting system in the Lotka-Volterra competition with cross-diffusion. Discret. Contin. Dyn. Syst. 10 (2004) 435–458. [Google Scholar]
  13. Y. Lou and W.-M. Ni, Diffusion, self-diffusion and cross-diffusion. J. Differ. Equ. 131 (1996) 79–131. [Google Scholar]
  14. A. Madzvamuse, H.S. Ndakwo and R. Barreira, Cross-diffusion-driven instability for reaction-diffusion systems: analysis and simulations. J. Math. Biol. 27 (2014) 262–292. [Google Scholar]
  15. Q. Meng and L. Yang, Steady state in a cross-diffusion predator-prey model with the Beddington-DeAngelis functional response. Nonlinear Anal. Real World Appl. 45 (2019) 401–413. [Google Scholar]
  16. W.-M. Ni, Diffusion, cross-diffusion and their spike-layer steady states. Notices Am. Math. Soc. 45 (1998) 9–18. [Google Scholar]
  17. K. Oeda, Effect of cross-diffusion on the stationary problem of a prey-predator model with a protection zone. J. Differ. Equ. 250 (2011) 3988–4009. [Google Scholar]
  18. A. Okubo, Diffusion and Ecological Problems: Mathematical Models. Springer-Verlag, Berlin (1980). [Google Scholar]
  19. P.Y.H. Pang and M. Wang, Non-constant positive steady states of a predator-prey system with non-monotonic functional response and diffusion. Proc. London Math. Soc. 88 (2004) 135–157. [Google Scholar]
  20. R. Peng and J. Shi, Non-existence of non-constant positive steady states of two Holling-type II predator-prey systems: strong interaction case. J. Differ. Equ. 247 (2009) 866–886. [Google Scholar]
  21. G. Seo and D.L. DeAngelis, A predator-prey model with a Holling type I functional response including a predator mutual interference. J. Nonlinear Sci. 21 (2011) 811–833. [Google Scholar]
  22. A.A. Shaikh, H. Das, N. Ali and C. Sonck, Study of LG-Holling type III predator-prey model with disease in predator. J. Appl. Math. Comput. 58 (2018) 235–255. [Google Scholar]
  23. J. Sugie, Two-parameter bifurcation in a predator-prey system of Ivlev type. J. Math. Anal. Appl. 217 (1998) 349–371. [Google Scholar]
  24. J. Shi, Z. Xie and K. Little, Cross-diffusion induced instability and stability in reaction-diffusion systems. J. Appl. Anal. Comput. 1 (2011) 95–119. [Google Scholar]
  25. X. Zeng, Non-constant positive steady states of a prey-predator system with cross-diffusions. J. Math. Anal. Appl. 332 (2007) 989–1009. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.